Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 79, Number 3

All articles in this issue are freely accessible.

Automorphisms of $GL_{n}(R)$
William C. Waterhouse.
Proc. Amer. Math. Soc. 79 (1980), 347-351
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567969
A note on strongly $E$-reflexive inverse semigroups
L. O’Carroll.
Proc. Amer. Math. Soc. 79 (1980), 352-354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567970
The computation of $W_{∗}(𝜋,𝜔;Z)$ for $𝜋$ an abelian $2$-group
David E. Gibbs.
Proc. Amer. Math. Soc. 79 (1980), 355-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567971
On the localisation sequence in $K$-theory
Victor Snaith.
Proc. Amer. Math. Soc. 79 (1980), 359-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567972
Estimates for exponential sums
Robert A. Smith.
Proc. Amer. Math. Soc. 79 (1980), 365-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567973
Trace polynomial for two-generator subgroups of $SL(2,C)$
Charles R. Traina.
Proc. Amer. Math. Soc. 79 (1980), 369-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567974
Some properties of the signature of complete intersections
A. Libgober.
Proc. Amer. Math. Soc. 79 (1980), 373-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567975
A remark on cosine families
Samuel M. Rankin.
Proc. Amer. Math. Soc. 79 (1980), 376-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567976
Trace-class norm multipliers
Roshdi Khalil.
Proc. Amer. Math. Soc. 79 (1980), 379-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567977
Sets with fixed point property for isometric mappings
Anthony To Ming Lau.
Proc. Amer. Math. Soc. 79 (1980), 388-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567978
An integro-differential equation
T. A. Burton.
Proc. Amer. Math. Soc. 79 (1980), 393-399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567979
Local completeness for eigenfunctions of regular maximal ordinary differential operators
Robert Carlson.
Proc. Amer. Math. Soc. 79 (1980), 400-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567980
On the reflexivity of $C_{0}(N)$ contractions
Pei Yuan Wu.
Proc. Amer. Math. Soc. 79 (1980), 405-409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567981
An asymptotic expansion of a beta-type integral and its application to probabilities of large deviations
J. C. Fu and R. Wong.
Proc. Amer. Math. Soc. 79 (1980), 410-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567982
Extremal solutions for a class of nonlinear differential equations
Kurt Kreith.
Proc. Amer. Math. Soc. 79 (1980), 415-421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567983
Valence sequences
A. W. Goodman.
Proc. Amer. Math. Soc. 79 (1980), 422-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567984
An integral analogue to parallelogram law
A. J. Penico and Č. V. Stanojević.
Proc. Amer. Math. Soc. 79 (1980), 427-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567985
Extending a measure from a ring to a sigma-ring
Roy A. Johnson.
Proc. Amer. Math. Soc. 79 (1980), 431-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567986
Best $L^{p}$-approximation of generalized biaxisymmetric potentials
Peter A. McCoy.
Proc. Amer. Math. Soc. 79 (1980), 435-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567987
Idempotent multipliers on spaces of continuous functions with $p$-summable Fourier transforms
Lynette M. Bloom and Walter R. Bloom.
Proc. Amer. Math. Soc. 79 (1980), 441-444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567988
Balayage defined by the nonnegative convex functions
P. Fischer and J. A. R. Holbrook.
Proc. Amer. Math. Soc. 79 (1980), 445-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567989
Christensen zero sets and measurable convex functions
Pal Fischer and Zbigniew Słodkowski.
Proc. Amer. Math. Soc. 79 (1980), 449-453
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567990
A holonomy proof of the positive curvature operator theorem
W. A. Poor.
Proc. Amer. Math. Soc. 79 (1980), 454-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567991
Cutting families of convex sets
Meir Katchalski and Ted Lewis.
Proc. Amer. Math. Soc. 79 (1980), 457-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567992
A curvature normal form for $4$-dimensional Kähler manifolds
David L. Johnson.
Proc. Amer. Math. Soc. 79 (1980), 462-464
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567993
Almost disjoint refinement of families of subsets of $N$
Bohuslav Balcar and Peter Vojtáš.
Proc. Amer. Math. Soc. 79 (1980), 465-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567994
A short proof for a.e. convergence of generalized conditional expectations
D. Landers and L. Rogge.
Proc. Amer. Math. Soc. 79 (1980), 471-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567995
On unions of $𝜈$-embedded sets
Hidenori Tanaka.
Proc. Amer. Math. Soc. 79 (1980), 474-476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567996
Shrinking certain sliced decompositions of $E^{n+1}$
Robert J. Daverman and D. Kriss Preston.
Proc. Amer. Math. Soc. 79 (1980), 477-483
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567997
Orthocompactness and perfect mappings
Dennis K. Burke.
Proc. Amer. Math. Soc. 79 (1980), 484-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567998
A countably paracompact nonnormal space
W. Weiss.
Proc. Amer. Math. Soc. 79 (1980), 487-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 567999
Darboux retracts
Fred Roush, Richard G. Gibson and Kenneth R. Kellum.
Proc. Amer. Math. Soc. 79 (1980), 491-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 568000
On the height of the first Stiefel-Whitney class
Howard L. Hiller.
Proc. Amer. Math. Soc. 79 (1980), 495-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 568001
The cobordism classification of hypersurfaces in lens spaces
J. H. C. Creighton.
Proc. Amer. Math. Soc. 79 (1980), 499-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 568002
American Mathematical Society